Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16620
Title: A power penalty approach to American option pricing with jump diffusion processes
Authors: Zhang, K
Yang, X 
Teo, KL
Keywords: American option pricing
Finite element method
Penalty method
Issue Date: 2008
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2008, v. 4, no. 4, p. 783-799 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/16620
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
1
Last month
Citations as of Oct 16, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Oct 17, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.